BibTeX record journals/jam/KarimiN11

download as .bib file

@article{DBLP:journals/jam/KarimiN11,
  author    = {Davoud Karimi and
               Mohammad Javad Nategh},
  title     = {A Statistical Approach to the Forward Kinematics Nonlinearity Analysis
               of Gough-Stewart Mechanism},
  journal   = {J. Appl. Math.},
  volume    = {2011},
  pages     = {393072:1--393072:17},
  year      = {2011},
  url       = {https://doi.org/10.1155/2011/393072},
  doi       = {10.1155/2011/393072},
  timestamp = {Mon, 26 Oct 2020 09:01:10 +0100},
  biburl    = {https://dblp.org/rec/journals/jam/KarimiN11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics